# SDR DHL2003753510

- Difficulty date: December 30, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N753DH
- Make and model: Boeing 727223
- Aircraft serial: 22468
- Aircraft time: 54,738 hours, 29,157 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount
- Condition: Cracked
- Location: Nr 5 Slat Act
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NR 5 SLAT AT ACTUATOR ATTACH MOUNT INBOARD SIDE PREVIOUS REPAIR AND RIB ARE CRACKED SLAT STA 60.  REMOVED NR 5 RT WING SLAT IAW B-727 M/M 27-81-11.  REMOVED INNER SHIM PANELS AND RIBS IAW B-727 SRM 51-30-2.  DRILLED NEW PARTS (RIBS) P/N 65-93155-1088 (65-17276-12) PO 342198 AND P/N 65-17276-10 PO 342192 IAW B-727 SRM 51-30-5.  INSTALLED RIBS AT NR 5 SLAT AND APPLY CIC IAW B-727 SRM 51-30-2 AND M/M 51-20-16.  INSTALLED INNER SKIN PANELS IAW B-727 SRM 51-30-2.  INSTALLED RT WING NR 5 SLAT IAW B-727 M/M 27-81-11.  OP'S CHECK GOOD IAW B-727 M/M 27-81-11.
